MAUDE Adverse Event Report: CORCYM CANADA CORP. MITROFLOW DLA; TISSUE HEAR VALVES

CORCYM CANADA CORP. MITROFLOW DLA; TISSUE HEAR VALVES
Model Number DLA21
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of this event through patient tracking.The mitroflow dla21 valve was implanted in the patient on (b)(6) 2017 and explanted due to stenosis on (b)(6) 2021.According to the additional information received, the patient has a history of copd, history of tobacco abuse, coronary artery disease, atrial fibrillation, obesity, chronic diastolic disease.The patient underwent aortic valve replacement, mitral valve replacement, 4 vessel bypass, maze procedure in (b)(6) of 2017.Based on the operational report provided, evaluation and the echocardiography of the patient demonstrated aortic insufficiency, as well as some degree of aortic stenosis.The mitral valve also had mild stenosis and the mitral prosthesis was obstructing the left ventricular outflow tract.Thus, the patient presented for the surgical correction.The patient was stable during the procedure and the operation was performed without any complications.Patient discharged 10 days post-op with stable condition.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEAR VALVES
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key13231941
Report Number3019892983-2022-01006
Device Sequence Number4280108
Product Code LWR
UDI-Device Identifier00896208000160
UDI-Public(01)00896208000160(240)DLA21(17)180131
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2022
Report Date (Section F) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberDLA21
Device Catalogue NumberDLA21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/17/2021
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer12/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale